Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 12, Number 3

Local families of K3 surfaces and applications
Keiji Oguiso.
J. Algebraic Geom. 12 (2003), 405-433
Abstract, references and article information
Full-text PDF
MathSciNet review: 1966023
A new six-dimensional irreducible symplectic variety
Kieran G. O'Grady.
J. Algebraic Geom. 12 (2003), 435-505
Abstract, references and article information
Full-text PDF
MathSciNet review: 1966024
Contractions of symplectic varieties
Jan Wierzba.
J. Algebraic Geom. 12 (2003), 507-534
Abstract, references and article information
Full-text PDF
MathSciNet review: 1966025
Variations of the Albanese morphisms
Gian Pietro Pirola and Francesco Zucconi.
J. Algebraic Geom. 12 (2003), 535-572
Abstract, references and article information
Full-text PDF
MathSciNet review: 1966026
Algebraic cycles and infinitesimal invariants on Jacobian varieties
Atsushi Ikeda.
J. Algebraic Geom. 12 (2003), 573-603
Abstract, references and article information
Full-text PDF
MathSciNet review: 1966027
American Mathematical Society